# SDR R61A2023051000272

- Difficulty date: April 17, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 39,441 hours, 30,122 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095004
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HYD SYSTEM, EMERGENCY PARKING BRAKE FUSE FAIL OPERATIONAL CHECK, REPLACEMENT IS REQUIRED.  HYD SYS #2 EMERGENCY PARKING BRAKE FUSE REPLACED IAW AMM 32-44-07-000-801-A & AMM 32-44-07-400-801-A FOR AIR BLEEDING FROM EMERG PARKING BRAKE SYSTEM & OPERATIONAL TEST OF THE EMERG PARKING BRAKE FUSE (HYD 2) SEE AWS-1.  BLEEDER BALBE ORING BRAKE ASSY RH I/B REPLACED IAW AMM 32-49-11
